# SDR CALA0800951

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 15,828 hours, 5,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT SEAT ROWS 12A AND 20A FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK FOR SEAT ROWS 12A AND 20A PER AMM 33-51-06.
